Advanced search
Start date

Jorge Luis Bazan Guzman

CV Lattes GoogleMyCitations ResearcherID ORCID

Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Peru

He is a Statistical Engineer by the Universidad Nacional Agrária La Molina in Peru (1997), Psychologist, by the Universidad Nacional Mayor de San Marcos de Peru (2003), PhD in Statistics from the Institute of Mathematics and Statistics at the University of São Paulo (2005). He has a stage post-doctoral in the Mathematics Didactics Department of the University of Granada in 2009. He was a visiting FAPESP researcher at IME-USP in 2010 and a visiting foreign professor in 2012 at IMECC-UNICAMP. He is an associate professor in the Department of Applied Mathematics and Statistics at the Institute of Mathematical and Computer Sciences at the University of São Paulo (SME / ICMC / USP). He is professor do graduate program in Statistics from UFSCAR and ICMC-USP. It develops researches in the area of Statistics and Data Science, acting mainly on the following subjects: Regression models, Latent variable models, item response models, cognitive diagnosis models, bayesian inference, categorical data, psychometry and Statistical Education. Since March of 2018 to June of 2019 now was visiting schollar at the University of Connecticut in USA. (Source: Lattes Curriculum)

Scholarships abroad
FAPESP support in numbers * Updated February 15, 2020
Total / Available in English
1 / 1 Completed scholarships abroad

Associated processes
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.





Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Data from Web of Science

DA SILVA, MARCELO A.; HUGGINS-MANLEY, ANNE C.; MAZZON, JOSE A.; BAZAN, JORGE L.. Bayesian estimation of a flexible bifactor generalized partial credit model to survey data. Journal of Applied Statistics, v. 46, n. 13, p. 1-16, . Web of Science Citations: 0. (17/15452-5)

DA SILVA, MARCELO A.; LIU, REN; HUGGINS-MANLEY, ANNE C.; BAZAN, JORGE L.. Incorporating the Q-Matrix Into Multidimensional Item Response Theory Models. EDUCATIONAL AND PSYCHOLOGICAL MEASUREMENT, v. 79, n. 4, p. 665-687, . Web of Science Citations: 0. (17/15452-5)

HUAYANAY, ALEX DE LA CRUZ; BAZAN, JORGE L.; CANCHO, VICENTE G.; DEY, DIPAK K.. Performance of asymmetric links and correction methods for imbalanced data in binary regression. JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v. 89, n. 9, p. 1694-1714, . Web of Science Citations: 0. (17/15452-5)

DA PAZ, ROSINEIDE F.; BALAKRISHNAN, NARAYANASWAMY; BAZAN, JORGE LUIS. L-Logistic regression models: Prior sensitivity analysis, robustness to outliers and applications. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 33, n. 3, p. 455-479, . Web of Science Citations: 0. (17/15452-5)

Please report errors in researcher information by writing to:

Report errors in this page

Error details: